Citation: n/a. "Dreamy Confusion: An Experience with Scopolamine (patch) (exp36749)". Erowid.org. Sep 15, 2004. erowid.org/exp/36749
First, let me give you a little background information on how this all happend. This happend to my mother on a cruise that we had all decided to take for a family trip. We had all gotten some scopolamine patches from the pharmacist, which is suppost to help with motion sickness. She was waring one on her neck and aparently after a day or so thought it came off in the shower, when it had infact fallin on her back. She put on another patch on her neck unaware of the other patch. She began complaning about being very clostrophobic(My mom's clostrophobic anyway so I dont know if that would affect anyone else, but she was REALLY noticing it) and her eyes had become dilated somewhat. Within several hours she began halicunating and was walking around our cruse ship in a dreamy state having mild haliculitations. She almost walked right off the boat! After removing the patches she returned to normal within the next day or so. It was very strange and at the time we thought nothing about it, untill i came across scopolamine on this site. I also recall myself having touched one of the patches and then rubbing my eye, which caused it to be dilated for several days. No other side affects though. I hope this helps you.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.